I was affected by malaria 5 months back. I am feeling tiered and weakness and heart trembling symptoms.
Any suggestions to overcome weakness?
Your fatigue is probably not caused by the treatment—one of the potential residual effects of malaria infection is iron deficiency, which can lead to anaemia, and this can cause tiredness. Eating iron-rich foods or asking your doctor about iron supplements might help if indeed you find your iron levels are too low. Recovery from any illness can sometimes take a long time, and getting plenty of rest, eating well and keeping well hydrated will all help you to regain your strength.
If you have recently taken malaria medication, perhaps you would be willing to spend a few minutes to take our Malaria Medication Side Effects Survey? We are very interested in hearing about the experiences of people who have taken different types of malaria medication, and particularly any side effects they have experienced. The survey should only take a few minutes and will be anonymous; we will publish the results on the website for you to see. Many thanks for your assistance!